# SDR AALA202110201023

- Difficulty date: October 11, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 17,881 hours, 7,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RH TRANSITION PANEL IN FWD CARGO BETWEEN STA 500D+10 AND STA 500F+10. REPAIRED TRANSITION PANEL IAW B737-NG SRM 53-00-53-2R-S.
